|drugs for mental condition
Oct 15, 2006
I was recently diagnosed with a VL of 7,000 and CD4 at 426. Currently not on HIV meds, but just changed drugs for my bipolar condition.
I'm levomepromazine, diazepam and promethazine hydrochloride. Have noted changes in my skin, dry mouth and swollen eyelids. Im probably changing to Zyprexa in a month or 2, due to insurance issues.
Can I take this meds? Will they affect my general state or the HIV disease progression?
| Response from Dr. Horwath
I don't know what your diagnosis is, so I can't comment on what are the correct psychiatric medications for you. However, if your doctor switches you to Zyprexa, there is no specific safety concern that you should have with regard to your HIV meds. You should know that Zyprexa can cause weight gain and you should have your blood sugar and weight monitored while taking this drug.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Muscle Ache A Symptom Of HIV?
- Is Runny Nose An Acute Symptom Of AIDS?
- Itchy Rash Sign Of Seroconversion
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.